# SDR UIEA2018061901198

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,377 hours, 16,455 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP, EICAS MESSAGE R FWD WINDOW ON LANDING. REFERENCE LOG PAGES: 985051, 985056, 985058, 985061, 985062, 985065, 985074, 985078. PERFORMED WINDOW HEAT BITE TEST IAW AMM 34-41-00. NO FAULTS FOUND AT THIS TIME.
